anyone suffer from rosacea?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dustspeck
Veteran Member


Date Joined Sep 2007
Total Posts : 565
   Posted 4/13/2009 6:24 PM (GMT -7)   
i was wondering, seeing it can be an inflammatory disease if maybe that is what's spreading on my face :( i want to cry. it seems like i ALWAYS have something wrong with me since i was diagnosed with this dd!! it started i would say, december-ish? i started breaking out but not like zits, more like red bumps on the side of my face. then i started getting them on my neck and chest. could it be something else from one of the meds i am on/was on? like prednisone? it's getting worse and worse and soon i am going to be forced to see a dermatologist. some you can't really see but you can certainly feel them.

frick :( if anyone else has rosacea and could share their story with me or if this could possibly be something else i would love to hear from you.

thanks. hope this finds you all well!
.: stephanie :.
33 y/o female diagnosed 8/8/7 with crohn's of the terminal ileum w/ stricture/scarring
meddies: 6mp, percocet, trazodone, ativan, iron, calcium, folic acid & some other vits


Sarah_B
Regular Member


Date Joined Feb 2009
Total Posts : 82
   Posted 4/14/2009 6:19 AM (GMT -7)   

Prednisone can definitely cause problems with rosacea.  I've been on it since November and I can't wait until I can start reducing again.  I've had mild to moderate rosacea issues for as long as I can remember and there was definitely a noticeable difference when I started taking prednisone.  My doctor explained to me that it can cause a number of skin problems, like rosacea and acne, though I don't know how long it's expected to continue once you stop taking it.  How long have you been off?

 

I don't know about whether the other meds you're on can cause skin issues, but I wouldn't be surprised if they did.  I just started Humira last week and my rosacea responded within a few hours.  My face flushed worse than it has in years.  Luckily, I was able to cover it up with some heavy duty makeup and it only lasted a few days for a few hours at a time.  I know that there are treatments for it, so I would recommend speaking to a dermatologist about it if it's interfering with your life that much.  In the meantime though, I just suggest you keep some good makeup on hand for whenever it pops up.  It won't make the bumps go away, but it'll help with the redness.

 

Good luck with everything.  I hope you find a solution soon.


21 years old, Female.
Diagnosed with Ileocolitis and Perianal Crohn's November 2008.
Currently on 15 mg Prednisone, starting on Humira.


kim123
Veteran Member


Date Joined Jul 2006
Total Posts : 1201
   Posted 4/14/2009 8:43 AM (GMT -7)   
I have read more than half the time it responds to the elimination of grains (especially wheat) and sugar.

sr5599
Veteran Member


Date Joined Aug 2007
Total Posts : 1202
   Posted 4/14/2009 10:10 AM (GMT -7)   
I get it each time I withdraw from steroids... At least I think it's rosacea - small red bumps/spots, not acne and sometimes it will itch. It seems to last about 3 weeks and comes each time I drop my steroid dose. I use some rosacea cream but it stinks like sulfer.
--40 year old female, dx as UC in '04 (1st symptoms in '03), switched to Crohn's in '05, 1 fistula, crohn's colitis, limited to large intestine  --rejected (reaction/didn't work): Asacol, AZA, 6-MP, MTX, Remicade, Humira, prednisone
--Prochymal in Phase III study (can't wait til it's approved!)
--started Tysabri 3/21/08 => STOPPED 10/3/08 not enough response
--currently taking budesonide suppositories, 3mg at night.  Started Cimzia first dose 2/10/09.  Dx Osteoporosis 10/08 started Forteo 1/27/09
--single mom to 11-yr-old girl


dustspeck
Veteran Member


Date Joined Sep 2007
Total Posts : 565
   Posted 4/14/2009 3:54 PM (GMT -7)   
thanks everyone :) i have been off steroids for a year and half. i am wondering how long steroids could torment your body. ??? 6mp says it can cause a rash which i have been on it for a year and half. i have been on this dose for a year, i wonder if it has a long onset? i go see my new gi (YAYAYAY!) may 5th but i may make a dermatologist appointment before that. it looks awful and it's getting worse. it's especially hard because i have always had clear, smooth skin :'( stupid lemon of a body!
.: stephanie :.
33 y/o female diagnosed 8/8/7 with crohn's of the terminal ileum w/ stricture/scarring
meddies: 6mp, percocet, trazodone, ativan, iron, calcium, folic acid & some other vits

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:13 AM (GMT -7)
There are a total of 2,734,573 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151342 registered members. Please welcome our newest member, Auroracousland.
219 Guest(s), 4 Registered Member(s) are currently online.  Details
rocckyd, maria2016, FamilyGuy, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer